MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE FLOW DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE FLOW DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER
Model Number TF0223512
Medical Device Problem Codes Flushing Problem (1252); Inflation Problem (1310); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 11/2022).
 
Event or Problem Description
It was reported that prior to the treatment the catheter allegedly had a hole.It was further reported that the balloon allegedly failed to flush.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one true flow valvuloplasty perfusion catheter has been received for the evaluation.On the visual evaluation, the device appeared clean and the balloon was partially inflated.No other specific anomalies were noted.On the functional evaluation, the guidewire lumen of the catheter was flushed using an in-house syringe and the water was able to successfully exit out of the distal tip.Then the in-house guidewire was advanced from the distal tip to exit out of the guidewire port.The balloon was then inflated using an in-house presto inflation device and the water starts exiting from the distal tip of the catheter.On further the guidewire was removed, the balloon was then inflated, once again the water exited out from the distal tip and the balloon could not be inflated to 3 atm.Then the catheter tip was clamped and inflated again and this time water exiting from the guide wire hub.Under the microscopic observation, the catheter shaft and the y- body was inspected and no holes or cracks were identified.The investigation for the reported failure to flush was unconfirmed as the guidewire lumen was flushed and the water successfully exited out of the distal tip during the evaluation.The investigation for the identified inflation issue was confirmed for, as the balloon was noted to have inflation issue during the evaluation.A definitive root cause for the reported failure to flush and the identified inflation issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 11/2022), g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TRUE FLOW DILATATION CATHETER
Common Device Name
VALVULOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11600654
Report Number2020394-2021-00759
Device Sequence Number4205800
Product Code OZT
UDI-Device Identifier00801741097669
UDI-Public(01)00801741097669
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTF0223512
Device Catalogue NumberTF0223512
Device Lot NumberGFEX2028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR